# SDR K11A2023040500205

- Difficulty date: September 8, 2022
- Submitted: April 5, 2023
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - SEAT TRACK FROM STA 344 TO STA 375 LBL 58" (APPROX 20" IN LENGTH) HAS EVIDENCE OF CORROSION.
